# SDR SWAA2017050113426

- Difficulty date: April 4, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 55,485 hours, 32,415 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME WEB CRACKED AT BS 727, WL 200.  REPAIRED THE FRAME IAW EA.
